# SDR IPXA2019102548270

- Difficulty date: October 7, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING L/E LOWER SKIN IS CRACKED AT STA. XOS= 487.REPAIRED CRACKED R/H WING L/E LOWER SKIN BETWEEN STA. XOS=487.351 TO 490.850 IAW VT-SAA EA 011-5740-01-A7926 REV. I/R AD UPS EO MD11-5740-74435-A. (MAJOR)
